VOL. 19 · NO. 7 | 2019
 
VIEW ALL ABSTRACTS +
Articles
Aaron Mazel-Gee
Algebr. Geom. Topol. 19 (7), 3217-3260, (2019) DOI: 10.2140/agt.2019.19.3217
KEYWORDS: $\infty$–category, relative $\infty$–category, Localization, Rezk nerve, classification diagram, 18A05, 55U35
Jun Zhang
Algebr. Geom. Topol. 19 (7), 3261-3314, (2019) DOI: 10.2140/agt.2019.19.3261
KEYWORDS: symplectic structure perturbation, spectral invariant, Novikov ring, boundary depth, 37J05, 37K65, 53D40
Antonio Alfieri
Algebr. Geom. Topol. 19 (7), 3315-3334, (2019) DOI: 10.2140/agt.2019.19.3315
KEYWORDS: knot Floer homology, upsilon invariant, $L$–space knots, 57M27
Rafal Komendarczyk, Andreas Michaelides
Algebr. Geom. Topol. 19 (7), 3335-3357, (2019) DOI: 10.2140/agt.2019.19.3335
KEYWORDS: knots, links, ropelength, thickness, finite type invariants, 57M25, 53A04
Matthias Grey
Algebr. Geom. Topol. 19 (7), 3359-3407, (2019) DOI: 10.2140/agt.2019.19.3359
KEYWORDS: Manifolds, homotopy automorphisms, block diffeomorphisms, rational homology, homological stability, 55P62, 57S05
Samuel Lisi, Aleksandra Marinković, Klaus Niederkrüger
Algebr. Geom. Topol. 19 (7), 3409-3451, (2019) DOI: 10.2140/agt.2019.19.3409
KEYWORDS: symplectic topology, contact topology, symplectic fillings, contact structures, Bourgeois construction, fillability, overtwisted, 57R17
Thang T Q Lê, Jonathan Paprocki
Algebr. Geom. Topol. 19 (7), 3453-3509, (2019) DOI: 10.2140/agt.2019.19.3453
KEYWORDS: Kauffman bracket skein module, Chebyshev homomorphism, 57M25, 57N10
Beibei Liu
Algebr. Geom. Topol. 19 (7), 3511-3540, (2019) DOI: 10.2140/agt.2019.19.3511
KEYWORDS: four-genus bounds, $L$–space links, $d$–invariants, 57M25, 57M27
David Barnes, John Greenlees, Magdalena Kędziorek
Algebr. Geom. Topol. 19 (7), 3541-3599, (2019) DOI: 10.2140/agt.2019.19.3541
KEYWORDS: equivariant cohomology, rational equivariant spectra, algebraic models, model category, 55N91, 55P42, 55P60
Alexander Dranishnikov
Algebr. Geom. Topol. 19 (7), 3601-3614, (2019) DOI: 10.2140/agt.2019.19.3601
KEYWORDS: Lusternik–Schnirelmann category, cohomological dimension of groups, 55M30
Giovanni Paolini
Algebr. Geom. Topol. 19 (7), 3615-3639, (2019) DOI: 10.2140/agt.2019.19.3615
KEYWORDS: Artin groups, discrete Morse theory, homology, 05E45, 20F36, 52C35
Drew Heard
Algebr. Geom. Topol. 19 (7), 3641-3681, (2019) DOI: 10.2140/agt.2019.19.3641
KEYWORDS: motivic homotopy, equivariant homotopy theory, slice filtration, Slice spectral sequence, 14F42, 55P91, 18E30, 55N20, 55P42
Marco Golla, András Juhász
Algebr. Geom. Topol. 19 (7), 3683-3699, (2019) DOI: 10.2140/agt.2019.19.3683
KEYWORDS: contact structure, Legendrian knot, Lagrangian cobordism, 57M27, 57R17, 57R58
Rita Gitik
Algebr. Geom. Topol. 19 (7), 3701-3710, (2019) DOI: 10.2140/agt.2019.19.3701
KEYWORDS: Noetherian group, locally tame group, graph of groups, \JSJ–decomposition, covering space, fundamental group, 20F65, 20E06, 20F34, 57M07, 57M10
Irina Bobkova, Eva Höning, Ayelet Lindenstrauss, Kate Poirier, Birgit Richter, Inna Zakharevich
Algebr. Geom. Topol. 19 (7), 3711-3753, (2019) DOI: 10.2140/agt.2019.19.3711
KEYWORDS: higher topological Hochschild homology, higher Shukla homology, 18G60, 55P43
Back to Top